default-icon
Palpitations/dizziness
Hi , I am feeling dizzy and my heart is beating very fast from few days,although I went to an ENT specialist but after check up I got to know that everything is ok and normal there is no middle ear infection. But right now I m having vertin tablets but I want to know the reason behind the symptoms. I am totally clueless. Mostly it is troubling me in night.
74 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello. Palpitations & dizziness should be evaluated thoroughly. It may be due to cardiac cause or it may be simple panic attacks. Do an Ecg, Echo doppler & 24-hr holter monitoring. Continue Vertin tablets. Follow up with the reports. Hope this helps.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.